# SDR UALA2010061602122

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 46,195 hours, 5,662 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A141823
- Part serial: 914
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED DOOR 3L SLIDE PRESS LOW OUT OF GREEN BAND.  SLIDE UNDERSERVICED.  REPLACED DOOR 3L ESCAPE SLIDE PACK.
